# SDR SWAA2024012944988

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 8,951 hours, 4,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT MEGAPHONES GREEN LED DO NOT FLASH<[01] R&R BATTERIES IN FWD AND AFT MEGAPHONES PER M/M 25-64-00
